MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-13
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 7 month(s) and 27 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening and disassociation of the polyethylene.Patient rolled over in his sleep and felt a pop in his shoulder.Dissociated polyethylene from center cage.The patient underwent standard total revision and the outcome of this event is considered resolved.The clinical report indicates that this event is definitely related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-10-45 - equinoxe replicator plate 4.5mm o/s: (b)(6).300-30-06 - equinoxe preserve stem 6mm: (b)(6).310-01-47 - equinoxe, humeral head short, 47mm (beta): (b)(6).319-01-32 - steinmann pin sterile 3.2mm x 178mm: (b)(6).321-20-00 - equinoxe reverse shoulder drill kit: (b)(6).300-20-02 - equinox square torque define screw drive kit: (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reported may have been due to glenoid loosening and/or disassembly of the cage from the glenoid body.However, the reported glenoid loosening and disassembly could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20043272
Report Number1038671-2024-03028
Device Sequence Number8117844
Product Code KWS
UDI-Device Identifier10885862172693
UDI-Public10885862172693
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Catalogue Number314-13-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date05/23/2025
Date Device Manufactured01/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age46 YR
Patient SexMale
Patient Weight111 KG
Patient RaceBlack Or African American